# SDR FDEA201701070076

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 21,193 hours, 3,369 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ctc
- Part number: 81020030
- Part serial: 2011040020
- Condition: Inoperative
- Part time: 14,948 hours, 2,468 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK EICAS ILLUMINATED DURING DESCENT, PASSING FL240.  RAN CHECKLIST, RESET THE LT PACK AND DID NOT RESET PROPERLY. TURNED THE LT PACK OFF AND RECIRCULATION FANS ON IAW CHECKLIST.   ASSOCIATED SLIGHT BURNING ODOR FOLLOWED.    RAN BOTH PACKS IAW AMM 21-00-00-2. NO BURNING ODORS  NOTED. FOUND MAINT. MESSAGE 21-24301. NOT ACTIVE.   REMOVED AND REPLACED THE LT PACK FLOW SENSOR IAW MM 21-51-03-4,  NO LEAKS NOTED,  REMOVED & REPLACED THE LT CTC MM 21-61-01-4,  OPS CHECKED NORMAL,  VERIFIED SOFTWARE LOAD IAW TASK 21-61-01-400. OPERATED THE LEFT PACK WITH APU, VERIFIED NO BURNING ODOR WHILE LT PACK WAS IN OPERATION,  NO EICAS MESSAGES OR STATUS MESSAGES.  THE LT PACK OPERATED NORMALLY IAW MM 21-61-01-5.  ACFT OK TO CONTINUE.
